# SDR DALA2018030301380

- Difficulty date: March 2, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55098
- Aircraft time: 33,149 hours, 22,253 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER PAN OF THE LOWER DOOR FRAME IN THE AFT CARGO BAY, THE PAN WAS REPLACED IAW SRM 51-41-02-0G, 51-41-05-0G, AND SRM 53-20-15-2R-7.
